Allegra Children's 12-Hour Allergy Relief Liquid, Non-Drowsy Indoor and Outdoor Allergy Medicine, 30 mg Fexofenadine HCI Antihistamine For Kids, Berry Flavor, 4 oz.

★★★★★ 4.4 145 reviews

US$3.98
Price when purchased online
Free shipping Free 30-day returns

Sold and shipped by feldenkrais-ramadori.at
We aim to show you accurate product information. Manufacturers, suppliers and others provide what you see here.
US$3.98
Price when purchased online
Free shipping Free 30-day returns

How do you want your item?
You get 30 days free! Choose a plan at checkout.
Shipping
Arrives Oct 3
Free
Pickup
Check nearby
Delivery
Not available

Sold and shipped by feldenkrais-ramadori.at
Free 30-day returns Details

Product details

Management number 251431595 Release Date 2026/09/26 List Price US$3.98 Model Number 251431595
Category

Kid allergies are unpleasant, but taking children's allergy medicine doesn't have to be. Alleviate your child's allergy symptoms with Allegra Children's 12-Hour Allergy Relief Liquid in berry flavor. Children's Allegra is for kids 2 years and older provides 12 full hours of non-drowsy relief from sneezing, runny nose, itchy and watery eyes, and itchy nose or throat. Use Allegra children's allergy medicine for indoor and outdoor allergens like pollen, ragweed, grass, trees, and pet dander. Best of all, this allergy medicine is made with active ingredient fexofenadine, an antihistamine designed to have no impact on kids' concentration, alertness, or learning ability due to drowsiness. Stock up on Allegra Children's 12-Hour Liquid for everyday relief from kids' allergy symptoms.

  • INCLUDES: One (1) 4-ounce bottle of Allegra Children's 12-Hour Allergy Relief Liquid, Berry Flavor
  • 12-HOUR RELIEF: Give kids one dose of Allegra liquid antihistamine day or night for 12 hours of relief from their worst allergy symptoms
  • NON-DROWSY: Formulated with active ingredient fexofenadine, a non-drowsy OTC medication with no brain fog due to drowsiness
  • FAST-ACTING: Children's 12-Hour allergy medicine starts working in one hour for relief from sneezing, runny nose, itchy and watery eyes, and itchy nose or throat
  • INDOOR & OUTDOOR ALLERGIES: Use Allegra Children's liquid for seasonal outdoor and indoor allergens like pollen, ragweed, grass, trees, dust, mold, and pet dander
  • BERRY FLAVOR LIQUID: This allergy medicine for children 2 years and older comes in a berry flavor and goes down smoothly
  • ALLERGIST RECOMMENDED: Allegra is the No. 1 allergist-recommended non-drowsy brand among OTC oral antihistamines
Active ingredients Fexofenadine HCl 30 mg
Flavor Berry
Form Liquid
Medicine strength 12 hour
Health concern Allergy
Treatment effective time 12 h
Active ingredient name fexofenadine
Dosage Adults and children 12 years of age and over: take 2 teaspoonfuls (10 mL) every 12 hours; do not take more than 4 teaspoonfuls (20 mL) in 24 hours. Children 2 to under 12 years of age: take 1 teaspoonful (5 mL) every 12 hours; do not take more than 2 teaspoonfuls (10 mL) in 24 hours. Children under 2 years of age: ask a doctor. Adults 65 years of age and older: ask a doctor.
Age group Toddler, Child, Tween, Teen, Adult
Over-the-counter medicine type Allergy Medicine
Brand Allegra
Instructions Dosing Cup. Wash and let air dry after each use WARNINGS. DO NOT USE if you have ever had an allergic reaction to this product or any of its ingredients. ASK A DOCTOR BEFORE USE IF YOU HAVE kidney disease. Your doctor should determine if you need a different dose. WHEN USING THIS PRODUCT. ? do not take more than directed. ? do not take at the same time as aluminum or magnesium antacids. ? do not take with fruit juices (see Directions). IF PREGNANT OR BREAST-FEEDING, ask a health professional before use. KEEP OUT OF REACH OF CHILDREN. In case of overdose, get medical help or contact a Poison Control Center right away. ? safety sealed: do not use if carton is opened or if printed foil inner seal on bottle is torn or missing.
Symptoms Allergy Symptoms
Product line Children's 12 Hour Non-Drowsy Antihistamine Allergy Relief Medicine
Stop use indications Stop use and ask a doctor if an allergic reaction to this product occurs. Seek medical help right away.
Net content statement 4 fluid ounces
Size 4 fl oz

Correction of product information

If you notice any omissions or errors in the product information on this page, please use the correction request form below.

Correction Request Form

Customer ratings & reviews

4.4 out of 5
★★★★★
145 ratings | 59 reviews
How item rating is calculated
View all reviews
5 stars
81% (117)
4 stars
5% (7)
3 stars
2% (3)
2 stars
1% (1)
1 star
11% (16)
Sort by

There are currently no written reviews for this product.